# SDR ASAA2023072944291

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,594 hours, 12,216 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WONT STAY ENGAGED. GROUNDED - YES. ACCOMPLISHED T/S FOR FAULT 22-31688 PERB737-900 FIM 22-32 TASK 819 - INITIAL EVALUATION DID NOT CONFIRM FAULT. PERFORMED AUTOTHROTTLE OPERATIONAL TEST PER B737-900 AMM 22-31-00-710-801 - ALL TESTS PASS.
